# SDR VNAA2020022871101

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 22,679 hours, 16,452 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Power Loss
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LOST ALL POWER TO AIRCRAFT AT THE GATE WITH APU ON WHEN THRUST LEVERS PULLED TO SHUT OFF. BATTERY MASTER WILL NOT TURN ON. PERFORMED OPS CHECK OF MAIN BATTERY AND APU BATTERY IAW CRJ 700 AMM. OPS CHECK GOOD AT THIS TIME. PERFORMED THREE START/STOP SEQUENCES OF THE APU IAW CRJ 700 AMM. OPS CHECK GOOD AT THIS TIME. PERFORMED THREE ENGINE START/STOP SEQUENCES IAW CRJ 700 AMM. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED.
